CSpace
Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model
Georgescu, Paul1,2; Zhang, Hong3; Chen, Lansun4
2008-08-15
Source PublicationAPPLIED MATHEMATICS AND COMPUTATION
ISSN0096-3003
Volume202Issue:2Pages:675-687
AbstractThis paper investigates the onset of nontrivial periodic solutions for an integrated pest management model which is subject to pulsed biological and chemical controls. The biological control consists in the periodic release of infective individuals, while the chemical control consists in periodic pesticide spraying. It is assumed that both controls are used with the same periodicity, although not simultaneously. To model the spread of the disease which is propagated through the release of infective individuals, an unspecified force of infection is employed. The problem of finding nontrivial periodic solutions is reduced to showing the existence of nontrivial fixed points for the associated stroboscopic mapping of time snapshot equal to the common period of controls. The latter problem is in turn treated via a projection method. It is then shown that once a threshold condition is reached, a stable nontrivial periodic solution emerges via a supercritical bifurcation. (c) 2008 Elsevier Inc. All rights reserved.
Keywordnontrivial periodic solutions bifurcation impulsive controls nonlinear force of infection fixed point argument
DOI10.1016/j.amc.2008.03.012
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000258103800025
PublisherELSEVIER SCIENCE INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/6383
Collection中国科学院数学与系统科学研究院
Corresponding AuthorGeorgescu, Paul
Affiliation1.Tech Univ Isai, Dept Math, Iasi 700506, Romania
2.Cent European Univ, Dept Math & Its Applicat, H-1051 Budapest, Hungary
3.Jiangsu Univ, Dept Math, Zhenjiang 212013, Jiangsu, Peoples R China
4.Acad Sinica, Acad Math & Syst Sci, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Georgescu, Paul,Zhang, Hong,Chen, Lansun. Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model[J]. APPLIED MATHEMATICS AND COMPUTATION,2008,202(2):675-687.
APA Georgescu, Paul,Zhang, Hong,&Chen, Lansun.(2008).Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model.APPLIED MATHEMATICS AND COMPUTATION,202(2),675-687.
MLA Georgescu, Paul,et al."Bifurcation of nontrivial periodic solutions for an impulsively controlled pest management model".APPLIED MATHEMATICS AND COMPUTATION 202.2(2008):675-687.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Georgescu, Paul]'s Articles
[Zhang, Hong]'s Articles
[Chen, Lansun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Georgescu, Paul]'s Articles
[Zhang, Hong]'s Articles
[Chen, Lansun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Georgescu, Paul]'s Articles
[Zhang, Hong]'s Articles
[Chen, Lansun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.